Jump to content

Question about Lion's Mane


Recommended Posts

I suffer from daily headaches which may or may not be a migraine variant or HPPD related.

Lions Mane is supposedly effective in HPPD symptoms but may be detrimental to migraines as its mechanism of action is to increase NGF. NGF is thought to increase nociceptive factors involved in headaches.

I'm wondering if anyone can chime in. I'm at a loss as to what I should be taking. I'm 4 months into whatever I'm dealing with. The headaches are the worst bit. Along with the afterimages and photophobia.

I've been on it for 2 weeks now and still have a daily headache.

Debating on whether I should continue or if I'm actually worsening things.

  • Upvote 1
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.